# SDR 97ZZZX785

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6669X
- Make and model: Beech 58TC
- Aircraft serial: TK108
- Engine: Cont TSIO520WB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Cover Assy
- Part number: 631056A1
- Condition: Leak
- Location: Oil Pump
- Part time: 90 hours
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

THE COVER TO OIL PUMP IS SEALED WITH GASKET CEMENT (FORM-A-GASKET PERMATEX) AND A NR 50 SILK THREAD.  THE COVER WAS NOT PROPERLY INSTALLED AND TORQUED CAUSING IT TO LEAK OIL WHEN THE SEAL FAILED AFTER A TWO HOUR FLIGHT HAD LEAKED 3 QTS OIL.
